# SDR ASOA02408

- Difficulty date: July 21, 2002
- Submitted: September 18, 2002
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 454
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 3012000
- Condition: Discharged
- Location: Cabin
- Part time: 14,112 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4039 - DURING INCOMING RUNS IN MCN, WITH THE EMERGENCY LIGHTS ARMED, SEVERAL EMERGENCY LIGHTS WERE ILLUMINATED FROM ROWS 1-7 ON THE FLOOR, CEILING, AND SIDEWALL.  MAINTENANCE REMOVED AND REPLACED THE POWER SUPPLY IN THE 43WL POSITION.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
